# SDR C2XA09RI038

- Difficulty date: March 8, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 19,317 hours, 14,720 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2644
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 15,705 hours, 8,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3009 - EWR - FLIGHT CREW REPORTED NR 1 ENG ANTI-ICE OPEN INDICATION INOPERATIVE IN ICE CONDITION.  EWR MX REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
